# SDR AALA202108176584

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M22111
- Condition: Damaged
- Location: Pax Door
- Part time: 1,878 hours, 723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING REMOVAL SLIDE RAFT DOOR 832, SLIDE WAS FOUND WITH LOCK WIRE CUT ON COVER RELEASE CABLE. REPLACED ESCAPE SLIDE RAFT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA.
